# SDR DALA1147660672

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,610 hours, 28,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAS CHAFE DAMAGE STA 1640 S6R.  ACCOMPLISHED PERM REPAIR PER ERA 494625-14 REV O.
